# SDR SWAA2013012111658

- Difficulty date: January 11, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR95301157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTIONS 898 TO 1022 CORRODED AT STA 898 TO 928 RBL 22.5 AND RBL 44.   REMOVED AND REPLACED SEAT TRACK IAW SRM.
